# SDR DALA2023071905833

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 CORROSION (OUT OF LIMIT) ON SIDE PLATE RH (BOTH SIDES LWR/UPPER) BTW STA 1530 TO STA 1583 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00778 SIDE PLATE RH BTW STA 1530 TO STA 1589 AT AFT CARGO COMPARTMENT WAS REPLACED PER. B757-200 SRM 53-00 (2871269)
